# SDR DALA2025071005214

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1067378) CORROSION ON RH SIDE PLATE AT FWD CARGO COMPARTMENT FROM STA 400 TO 440 AND 500A TO 500I (C1). RH SIDE PLATE AT FWD CARGO COMPARTMENT FROM STA 500A TO 500I WAS REPLACED PER B737-800 SRM 51-40-02-0G AND SIDE PLATE AT FWD CARGO COMPARTMENT FROM STA 400 TO 440 WAS CLEANED PER DLA PS 900-1-2-2 NO. 02 & GVI WAS PERFORMED AFTER CLEANED AREA NOT CORROSION WAS FOUND B737-800 SRM 51-00-06-0G.
